The Weekly Retro Movie Rundown! Bank Holiday Special!

Well tickle my chin and slap my thigh! Another looooong retro movie weekend is here! Again… so soon!

Grabbing one of the many long, colourful and historic Maypole ribbons, we line up alongside our fellow pole friends as we prepare to begin our routine. Striding, ducking and turning, we’ll slowly and majestically begin to create something magical. Watching the colours wind and intertwine as we go like the plot of a top classic movie, we’ll worth together, side by side to create our masterpiece. Finally, with each strand complete, we will have created something wonderful, neatly wrapped up ready to be captured onto celluloid wonder.

Have a happy retro weekend!

SATURDAY 29th April

.
Courage Mountain
(1990) Film4 11:00am-1:00pm (2 hours)
The German army take over teenage heroine Heidi’s boarding school on the eve of the First World War, prompting her to set off on a perilous expedition across the Swiss Alps to reach safety. Children’s adventure, starring Juliette Caton, Charlie Sheen, Jan Rubes and Leslie Caron.

Teen Wolf (1985) 5STAR 1:00pm-2:55pm
A teenage misfit is initially dismayed to learn he is a werewolf as a result of a hereditary curse. He finds there are advantages as he becomes a local celebrity, while his enhanced agility makes him the star player of his school’s basketball team – but fame quickly goes to his head. Comedy, starring Michael J Fox, James Hampton and Susan Ursitti.

Teen Wolf Fancy Dress Costume

The Borrowers (1997) Film4 1:00pm-2:45pm (1 hour 45 minutes)
A family of four-inch-high people living beneath the floorboards of an ordinary human home help the owner’s son fight back when a dastardly lawyer plans to demolish the house and make way for a luxury apartment block. Children’s fantasy, starring John Goodman, Jim Broadbent, Celia Imrie, Flora Newbigin and Tom Felton.

Flubber (1997) ITV2 4:20pm-6:10pm
A scatty professor is in financial trouble, and his only hope of avoiding disaster is to market his latest invention – a strange rubbery substance with a life of its own. However, a criminal gang is determined to get hold of his creation. Remake of 1961 Disney comedy The Absent-Minded Professor, with Robin Williams, Marcia Gay Harden, Christopher McDonald and Wil Wheaton.

The Devil’s Advocate (1997) ITV4 9:00pm-11:55pm
A hotshot lawyer is lured away from his provincial practice to work for a powerful big-city law firm. However, he gradually comes to realise that his charismatic new boss is not what he seems to be, and has a special plan in mind for the ambitious attorney. Supernatural thriller, starring Al Pacino, Keanu Reeves, Charlize Theron and Jeffrey Jones.

Braveheart (1995) Sony Movie Channel 9:00pm-12:45am (3 hours 45 minutes)
Account of the life of medieval Scottish hero William Wallace. After the slaughter of his father and brother, young Wallace is taken in by his uncle, who teaches him how to use not only his brawn but his brain – which he employs to great effect years later when he resolves to drive the English out of Scotland. Oscar-winning historical epic, directed by and starring Mel Gibson. With Patrick McGoohan, Sophie Marceau and Catherine McCormack.

Kill Bill: Vol 1 (2003) Dave 12:45am-2:50am (2 hours 5 minutes)
A female assassin wakes from a four-year coma and promptly sets out on a campaign to wipe out her erstwhile colleagues, who tried to kill her at her own wedding – one of whom is now the kingpin of the Tokyo underworld. The first part of Quentin Tarantino’s two-part martial arts thriller, starring Uma Thurman, Lucy Liu, Vivica A Fox, Daryl Hannah and David Carradine.

Kill Bill Clothing

SUNDAY 30th April

.
Hercules
(1983) Film4 11:00am-1:00pm (2 hours)
The mighty ancient Greek hero, created by the gods to be the strongest man in the world, sets out to rescue a princess from an evil wizard. However, the sorcerer has created deadly mechanical monsters to prevent his plans being thwarted. Fantasy adventure, starring Lou Ferrigno, Sybil Danning and Brad Harris.

Three Men and a Little Lady (1990) Channel 5 2:00pm-4:00pm (2 hours)
Bachelor Jack and his two best buddies have brought up his baby Mary since she was left in their care by her mother, Sylvia. Now that Mary is five years old, Sylvia believes she needs a more conventional upbringing and decides to accept a marriage proposal from an English aristocrat, leaving the trio of dads rushing to stop the wedding. Comedy sequel, with Tom Selleck, Ted Danson and Steve Guttenberg.

The Net (1995) E4 3:00pm-5:15pm (2 hours 15 minutes)
A shy computer analyst discovers evidence of a criminal conspiracy, so the villains decide to retaliate. Erasing her personal details from the national database, they replace them with a false police record, hurling her into a desperate race against time to prove her real identity before corrupt officials silence her for good. Thriller, starring Sandra Bullock, Jeremy Northam and Dennis Miller.

Housesitter (1992) Channel 5 4:00pm-6:00pm (2 hours)
An architect has a fling with a kooky waitress, who takes it upon herself to move into his house and pass herself off as his wife. When the woman he is actually in love with says she thinks the sham marriage is good for him, he decides to play along with the deception. Romantic comedy, starring Steve Martin, Goldie Hawn, Dana Delany, Donald Moffat and Julie Harris.

Movie TShirts

Short Circuit (1986) Film4 4:30pm-6:35pm (2 hours 5 minutes)
A military robot is struck by lightning and develops a mind of its own. The machine embarks on a series of comic misadventures, but the company that made him want him back. He realises his only hope is to convince the scientist who invented him that he really is alive. Sci-fi comedy adventure, starring Steve Guttenberg, Ally Sheedy and Fisher Stevens.

Mrs Doubtfire (1993) Film 4 6:35pm-9:00pm (2 hours 25 minutes)
A struggling actor’s ambitious, no-nonsense wife throws him out and demands a divorce. Desperate to spend time with his children, he puts his talents to good use by donning drag and posing as a Scottish housekeeper to get a job looking after them. Comedy, starring Robin Williams, Sally Field, Pierce Brosnan, Harvey Fierstein and Mara Wilson.

As Good as It Gets (1997) Sony Movie Channel 9:00pm-11:55pm (2 hours 55 minutes)
A bigoted misanthropic writer, who treats everyone he meets with contempt, is forced to look after a gay neighbour’s dog, and develops an empathy with another creature for the first time in years. Sensing a need for human company, he pursues an unlikely romance with a waitress, who is the only person willing to put up with his rudeness. Romantic comedy drama, with Jack Nicholson, Helen Hunt, Cuba Gooding Jr and Greg Kinnear.

Beetlejuice (1988) ITV4 10:05pm-12:00am
Recently deceased couple Adam and Barbara Maitland enlist the professional services of a hard-boiled veteran ghost to scare away the obnoxious yuppie family who have moved into their former home. Tim Burton’s supernatural comedy, starring Michael Keaton, Geena Davis, Alec Baldwin, Winona Ryder, Jeffrey Jones and Catherine O’Hara.

MONDAY 1st April

.
Flubber (1997) ITV2 10:30am- 12:25pm
A scatty professor is in financial trouble, and his only hope of avoiding disaster is to market his latest invention – a strange rubbery substance with a life of its own. However, a criminal gang is determined to get hold of his creation. Remake of 1961 Disney comedy The Absent-Minded Professor, with Robin Williams, Marcia Gay Harden, Christopher McDonald and Wil Wheaton.

A League of Their Own (1992) Film4 1:15pm-3:50pm (2 hours 35 minutes)
An alcoholic
former professional player reluctantly agrees to train an all-female baseball team during the Second World War. With star player Dottie Hinson and her sister Kit on board, they look set to dominate the league – until sibling rivalry rears its head. Comedy drama, starring Geena Davis, Lori Petty, Tom Hanks and Madonna.

Short Circuit 2 (1988) Film4 3:50pm-6:15pm (2 hours 25 minutes)
Manic mechanoid Johnny Five meets an old friend in New York City and embarks on a fact-finding tour – but ends up entangled in a series of escapades culminating in a bank robbery. Sci-fi comedy sequel, starring Fisher Stevens, Michael McKean, Cynthia Gibb and Jack Weston, with the voice of Tim Blaney.

Superman (1978) ITV4 4:00pm-7:00pm
A fledgling superhero crash-lands on Earth after evacuation from his home planet and is taken in by an elderly couple who raise him as their own. But with adolescence comes a greater understanding of his superhuman powers, leading to his rebirth as a crusader for justice and defender of the American way of life. Comic-strip adventure, with Christopher Reeve, Gene Hackman, Margot Kidder and Marlon Brando.

Superman Merchandise

Lethal Weapon 4 (1998) ITV4 9:00pm-11:30pm
Mismatched LAPD detectives Riggs and Murtaugh stumble across a ship transporting Chinese immigrants into the US. As they try to get to the bottom of the organisation behind the smuggling, they find themselves up against a master criminal who is an expert in martial arts and heads a triad responsible for people-trafficking and forgery. Action adventure sequel, starring Mel Gibson, Danny Glover, Rene Russo, Joe Pesci, Jet Li and Chris Rock.

The Last of the Mohicans (1992) Sony Movie Channel 2:00pm-4:20pm (2 hours 20 minutes)
An orphaned settler in North America is adopted by the last member of a native tribe following the death of his family. The child grows to become legendary frontiersman Hawkeye, who rescues and falls in love with a British officer’s daughter during the Anglo-French War. But a bitter Huron war chief is determined to take revenge against her father by killing her. Michael Mann’s historical adventure, based on James Fenimore Cooper’s classic tale, starring Daniel Day-Lewis, Madeleine Stowe, Russell Means, Wes Studi, Maurice Roeves and Eric Schweig.

The Incredible Hulk (2008) ITV2 2:35pm-4:45pm
A bungled experiment causes a scientist to turn into a monster whenever he gets angry. He travels the world seeking a cure for his condition, while a ruthless general is determined to capture him and use the creature as a weapon. However, one of the soldiers under the officer’s command undergoes a terrifying transformation of his own. Comic-book adventure, starring Edward Norton, Liv Tyler, Tim Roth and William Hurt.

Hulk Gifts & Accessories

Whatever you’re up to this long bank holiday weekend, remember to switch off your alarm for Monday, and have a bloomin’ good time!

The Weekly Retro Movie Rundown!

Well hello another weekend! So great to see you again.

Like one of the most eager warehouse workers there has ever been, we find ourselves packing boxes like fitting a plethora or top retro films into a weekend. Thinking carefully and planning to fit everything in, we’ll twist and turn our contents to make it fit just so before taping it all up, standing back and admiring our crafty work.

Have a happy retro weekend!

SATURDAY 27th FEBRUARY
.

Black Knight (2001) Film4 1:00pm-2:50pm (1 hour 50 minutes)
An employee at a run-down medieval theme park suffers a nasty fall and knocks himself out – only to wake up in 14th-century England, where he gets up to all manner of mischief with the knights in shining armour and damsels in distress. Comedy adventure, starring Martin Lawrence, Tom Wilkinson and Marsha Thomason.

Superman (1978) ITV4 4:15pm-7:10pm (2 hours 55 minutes)
A fledgling superhero crash-lands on Earth after evacuation from his home planet and is taken in by an elderly couple who raise him as their own. But with adolescence comes a greater understanding of his superhuman powers, leading to his rebirth as a crusader for justice and defender of the American way of life. Comic-strip adventure, with Christopher Reeve, Gene Hackman, Margot Kidder and Marlon Brando.

Superman Merchandise

Wayne’s World 2 (1993) Comedy Central 7:00pm-9:00pm (2 hours)
Heavy metal fanatics Wayne and Garth try to stage a giant Woodstock-style rock festival, with a little help from a spaced-out British roadie and the ghost of Jim Morrison. But Wayne also has to stop his girlfriend leaving him for her slimy manager. Comedy sequel, starring Mike Myers, Dana Carvey, Ralph Brown, Kim Basinger, Tia Carrere and Christopher Walken.

Back to the Future (1985) ITV2 7:25pm-9:45pm (2 hours 20 minutes)
Teenager Marty McFly travels back to the 1950s in a time machine built by his eccentric inventor friend. The return journey proves tricky enough, but he also accidentally alters the sequence of events that led to his parents falling in love – and has to persuade his future dad to win his mother’s heart, or he will never be born. Sci-fi comedy adventure, starring Michael J Fox, Christopher Lloyd, Lea Thompson and Crispin Glover.

Tremors (1989) ITV4 9:00pm-10:55pm (1 hour 55 minutes)
A dull American town in the middle of the desert is suddenly attacked by huge man-eating subterranean creatures. Luckily, two dimwitted but brave handymen step into the breach to lead a ragtag bunch of locals and a mismatched pair of survivalists in the battle against the gruesome worm-like monsters. Comedy horror, with Kevin Bacon, Fred Ward, Finn Carter, Michael Gross, Reba McEntire and Bobby Jacoby.

Scream 2 (1997) Sky1 10:00pm-12:20am (2 hours 20 minutes)
A second serial killer adopts the ghost mask and embarks on a campaign of murder, while survivors of the first massacre try to get to the bottom of the terrifying mystery. Wes Craven’s horror sequel, starring Neve Campbell, Courteney Cox, David Arquette, Sarah Michelle Gellar, Jada Pinkett Smith and Jamie Kennedy.

Raw Deal (1986) ITV4 10:55pm-1:05am (2 hours 10 minutes)
An FBI agent is discharged for insubordination after assaulting a suspect, and ends up reduced to being the sheriff of a backwater Southern town. He is later offered his old job back – on the condition he will infiltrate a gang of Chicago mobsters and bring their leader to justice for killing the son of the Bureau’s chief. Action thriller, with Arnold Schwarzenegger, Sam Wanamaker, Kathryn Harrold, Ed Lauter and Darren McGavin.

Braveheart (1995) 10:55pm-2:05am (3 hours 10 minutes)
Account of the life of medieval Scottish hero William Wallace. After the slaughter of his father and brother, young Wallace is taken in by his uncle, who teaches him how to use not only his brawn but his brain – which he employs to great effect years later when he resolves to drive the English out of Scotland. Oscar-winning historical epic, directed by and starring Mel Gibson. With Patrick McGoohan, Sophie Marceau and Catherine McCormack.

SUNDAY 28th FEBRUARY

.
Death Becomes Her
(1992) 7:50am-9:55am (2 hours 5 minutes)
Two romantic rivals are both granted the secret of eternal youth by a mysterious mystic. However, as they battle to get their claws into a plastic surgeon, they discover their now-immortal bodies are capable of taking whatever damage they can dish out. Black comedy fantasy, starring Goldie Hawn, Meryl Streep, Bruce Willis and Isabella Rossellini.

Beethoven’s 2nd (1993) ITV2 1:35pm-3:20pm (1 hour 45 minutes)
The slobbering St Bernard is now grown up and in love with his beautiful sweetheart Missy. Together they bring a litter of puppies into the world – but have to go on the defensive when Missy’s owner, the evil Regina, sets out to steal them for herself. Comedy sequel, starring Charles Grodin, Bonnie Hunt, Chris Penn, Nicholle Tom and Christopher Castle.

Short Circuit 2 (1988) Sony Channel 2:00pm-4:20pm (2 hours 20 minutes)
Manic mechanoid Johnny Five meets an old friend in New York City and embarks on a fact-finding tour – but ends up entangled in a series of escapades culminating in a bank robbery. Sci-fi comedy sequel, starring Fisher Stevens, Michael McKean, Cynthia Gibb and Jack Weston, with the voice of Tim Blaney.

The Dark Crystal (1982) Film4 2:45pm-4:30pm (1 hour 45 minutes)
A survivor of a near-extinct race is given a dangerous quest as his world approaches an astronomical event that will decide its future. He must find a way to restore a broken piece to a magical crystal, which has become a source of dark power for the cruel creatures who wiped out his people. Jim Henson’s puppet fantasy, with the voices of Stephen Garlick and Billie Whitelaw.

Despicable Me 2 (2013) ITV2 3:20pm-5:20pm (2 hours)
A reformed criminal mastermind who has abandoned his wicked ways for a life of fatherhood and jam-making helps a secret agent to bring one of his fellow evil geniuses to justice. The villain in question has stolen a dangerous experimental serum with the power to turn harmless animals into ravening monsters. Animated comedy sequel, with the voices of Steve Carell and Kristen Wiig.

Minions Merchandise

The Man with the Golden Gun (1974) ITV 3:35pm-6:00pm (2 hours 25 minutes)
James Bond’s investigation into the death of a world-renowned scientist working on solar technology draws him into a battle of wits with a stealthy assassin, who dispatches his victims with a golden bullet and has the British secret agent next in his sights. Spy adventure, starring Roger Moore, Christopher Lee, Britt Ekland and Maud Adams.

Tron (1982) BBC2 4:40pm-6:10pm (1 hour 30 minutes)
A computer genius hacks into the mainframe of the company he used to work for, hoping to find evidence against the executive who stole his ideas. However, the intelligent master program running the system transports him into an electronic world, where he is forced to battle gladiators in a series of deadly games. Disney sci-fi adventure, starring Jeff Bridges, Bruce Boxleitner and David Warner.

Entrapment (1999) 5STAR 4:45pm-7:00pm (2 hours 15 minutes)
An elusive professional art thief suspected of stealing a priceless painting is pursued by an insurance agent. However, instead of bringing the criminal to book, she teams up with him to plot the robbery of a lifetime – although neither is sure the other can be trusted. Crime thriller, starring Sean Connery, Catherine Zeta-Jones, Ving Rhames, Will Patton and Maury Chaykin. Including Access at 17.45.

Fun Fact: The film came in $2 million below its budget. Co-producer Rhonda Tollefson credits this to Producer Sean Connery’s thrifty Scottish ways.

Finding Nemo (2003) 5:10pm-7:00pm (1 hour 50 minutes)
Clown fish Nemo becomes separated from his friends on the Great Barrier Reef – but the thrill of being able to swim freely and away from his overprotective father turns to horror when he is netted by a diver. His distraught dad sets out on a mission to find him and is joined by a host of colourful characters along the way. Pixar animated adventure, with the voices of Albert Brooks, Ellen DeGeneres, Alexander Gould, Willem Dafoe, Barry Humphries and Geoffrey Rush.

Back to the Future Part II (1989) ITV2 6:50pm-9:00pm (2 hours 10 minutes)
Time-travelling teenager Marty McFly travels to the 21st century, where he has to save his children from a terrible fate. However, this proves to have unforeseen consequences when the future version of arch enemy Biff sees a chance to rewrite history for his own benefit, leaving Marty stuck in a twisted parallel universe. Sci-fi comedy sequel, starring Michael J Fox and Christopher Lloyd.

Back to the Future TShirts

Austin Powers: International Man of Mystery (1997) Sony Channel 9:00pm-10:55pm (1 hour 55 minutes)
A velvet-clad, sex-crazed secret agent from the 1960s agrees to be put into a state of suspended animation after his arch-enemy escapes justice. Thirty years later he is defrosted to do battle with the power-mad villain again, but the mission proves nearly as daunting for him as getting to grips with 1990s social values. Spoof spy adventure, with Mike Myers, Elizabeth Hurley, Mimi Rogers, Michael York and Robert Wagner.

Shaun of the Dead (2004) ITV2 10:30pm-12:30am (2 hours)
An unambitious 29-year-old man trapped in the job from hell and recently dumped decides to get his life back on track. Unfortunately, he has to put his plans on hold when zombies rise from their graves and stalk the streets of London’s suburbs to feast on the living. Comedy horror, starring Simon Pegg, Nick Frost, Kate Ashfield, Dylan Moran, Lucy Davis, Bill Nighy and Penelope Wilton.

Whatever you’re up to this weekend, make sure you keep to your brownie or scouts honour and remember it’s better to dress for cold and be warm, than dress for warm and be cold.

xoxo

The Weekly Retro Movie Rundown!

By the rivers of Babylon, not another weekend!

As the distinct twang of a hammer hitting a bell repeatedly sounds off to signify the start of art and crafts time. Let us put our nimble fingers to work as we mould out of plasticine for you mega movie magic, we’ll glue together toilet roll tubes and breakfast cereal boxes and cover them with cinematic joyousness before we stand back with proud bewilderment and glee at our masterpiece we call celluloid wonder.

Have a happy retro weekend!

SATURDAY 25th JANURAY

The Three Musketeers (1993) More4  11:05am-1:10pm (2 hours 5 minutes)
The king of France’s elite personal guard is disbanded, but three of them refuse to lay down their swords. Aided by an impetuous young man keen to join their ranks, the trio set out to foil an evil cardinal’s plot to seize the throne for himself by capturing the cleric’s wily female spy. Swashbuckling comedy adventure, with Kiefer Sutherland, Charlie Sheen, Oliver Platt, Chris O’Donnell, Tim Curry and Rebecca De Mornay.

Muppets from Space (1999) Sky1  8:15pm-10:00pm (1 hour 45 minutes)
Gonzo hits the road with pal Rizzo in tow and goes in search of his roots – only to make the amazing discovery that his parents belonged to a race of aliens. He then has to choose whether to board a UFO and return to his family, or stay with the friends he knows and loves. Family comedy, with F Murray Abraham, David Arquette, Ray Liotta, Andie MacDowell and Rob Schneider alongside the puppets.

Men's Grey Marl Old School Waldorf And Statler Muppets T-Shirt
Men's Old School Waldorf And Statler Muppets T-Shirt

Muppets Playing Cards
Muppets Playing Cards

Starsky & Hutch (2004) GOLD  9:00pm-11:05pm (2 hours 5 minutes)
Two mismatched detectives are forced to work together for the first time to track down a crime kingpin who has introduced a new, undetectable narcotic to the streets – but they struggle to get along. Comedy spoofing the 1970s cop show, starring Ben Stiller, Owen Wilson, Snoop Dogg, Vince Vaughn and Juliette Lewis.

Braveheart (1995) Film4  9:00pm-12:20am (3 hours 20 minutes)
Account of the life of medieval Scottish hero William Wallace. After the slaughter of his father and brother, young Wallace is taken in by his uncle, who teaches him how to use not only his brawn but his brain – which he employs to great effect years later when he resolves to drive the English out of Scotland. Oscar-winning historical epic, directed by and starring Mel Gibson. With Patrick McGoohan, Sophie Marceau and Catherine McCormack.

SUNDAY 26th JANUARY

Last Action Hero (1993) Sky Movies Greats  5:45pm-8:00pm (2 hours 15 minutes)
A boy watching an action movie is transported into the film by a magic ticket and meets its hero figure, who refuses to believe he is a fictional character. Matters take a turn for the worse when the screen villain gets hold of the ticket and crosses over into the real world – where bad guys can win. Comedy adventure, starring Arnold Schwarzenegger, Austin O’Brien, Charles Dance, F Murray Abraham and Anthony Quinn.

Outbreak (1995) Channel 5  6:35pm-8:50pm (2 hours 15 minutes)
An expert in infectious diseases races against time to find a cure for a rapidly fatal airborne virus which is wiping out the population of a small town, and is threatening to turn into a pandemic. However, his task is hampered by senior military men, who are bent on burning down the town and incinerating the virus with it, regardless of any casualties. Thriller, with Dustin Hoffman, Rene Russo, Morgan Freeman, Kevin Spacey and Donald Sutherland. Edited for language.

Kick-Ass (2010) Film4  9:00pm-11:20pm (2 hours 20 minutes)
A teenage comic-book fan sets out to become a real-life superhero. His amateur crime-fighting exploits make him a media sensation, but he is soon in over his head as he encounters a sadistic gangster and a father-daughter vigilante team with a far more lethal approach to cleaning up the streets. Comic-book action comedy, with Aaron Taylor-Johnson, Chloe Grace Moretz and Nicolas Cage. Shown with an introduction by director Matthew Vaughn.

Mean Girls (2004) Sky Movies Comedy  11:30pm-1:10am (1 hour 40 minutes)
A teenager is surprised when she is befriended by the girls in the most popular clique at her new school. However, a dating mishap leads to trouble and her supposed friends start to turn on her. Urged on by other pals outside their circle, the newcomer resolves to bring down the self-appointed queen of campus – only to end up adopting some of her rival’s crueller characteristics. Comedy, with Lindsay Lohan, Rachel McAdams, Tina Fey and Lacey Chabert

You Can't Sit With Us Mean Girl Slogan Vest from TruffleShuffle
You Can't Sit With Us Mean Girls Vest

So Fetch Beanie
90's So Fetch Mean Girl Beanie Hat from Chelsea Doll

Whatever you get up to this weekend remember to always have a backup plan if your going to  take over the world and always enjoy yourselves.

xoxo